Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 260, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Aug 25, 2016, 4:14 PM CDT for Collingsworth County, Texas. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 25, 2016, 4:14 PM CDT (21:14 UTC)
- Expired
- Aug 25, 2016, 5:15 PM CDT
- In force
- 61 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Collingsworth County, TX
The radar
The Amarillo radar (KAMA), 134 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 25, 4:45 PM CDT | HAIL 1.25 | 4 Nw Dodson, TX | HAIL DAMAGE TO ABOUT 10 ACRES OF CROPS. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 25, 3:27 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.2 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 165 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 1170 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
857
WUUS54 KAMA 252114
SVRAMA
TXC087-252215-
/O.NEW.KAMA.SV.W.0260.160825T2114Z-160825T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
414 PM CDT THU AUG 25 2016
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COLLINGSWORTH COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 515 PM CDT
* AT 413 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTH OF SHAMROCK TO 10 MILES SOUTHWEST OF
WELLINGTON...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE.
HAIL DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
WELLINGTON...DODSON...LUTIE...DOZIER...SAMNORWOOD AND QUAIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3475 10051 3518 10041 3518 10000 3475 10000
TIME...MOT...LOC 2113Z 251DEG 21KT 3517 10024 3476 10035
HAIL...1.00IN
WIND...60MPH
$$
JC4 follow-up statements
461
WWUS54 KAMA 252126
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
426 PM CDT THU AUG 25 2016
TXC087-252215-
/O.CON.KAMA.SV.W.0260.000000T0000Z-160825T2215Z/
COLLINGSWORTH TX-
426 PM CDT THU AUG 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR COLLINGSWORTH COUNTY...
AT 425 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES EAST OF SHAMROCK TO 5 MILES SOUTH OF
WELLINGTON...MOVING EAST AT 25 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE.
PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
WELLINGTON...DODSON...LUTIE AND SAMNORWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3475 10038 3518 10033 3518 10000 3475 10000
TIME...MOT...LOC 2125Z 253DEG 23KT 3519 10017 3478 10024
HAIL...1.50IN
WIND...60MPH
$$
JC603
WWUS54 KAMA 252147
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
447 PM CDT THU AUG 25 2016
TXC087-252215-
/O.CON.KAMA.SV.W.0260.000000T0000Z-160825T2215Z/
COLLINGSWORTH TX-
447 PM CDT THU AUG 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR EASTERN COLLINGSWORTH COUNTY...
AT 446 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHEAST OF LUTIE TO 5 MILES SOUTHEAST OF
WELLINGTON...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE.
HAIL DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
WELLINGTON...DODSON AND LUTIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3475 10026 3517 10022 3518 10000 3475 10000
TIME...MOT...LOC 2146Z 274DEG 15KT 3511 10012 3478 10016
HAIL...1.25IN
WIND...60MPH
$$
JC812
WWUS54 KAMA 252204
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
504 PM CDT THU AUG 25 2016
TXC087-252215-
/O.CON.KAMA.SV.W.0260.000000T0000Z-160825T2215Z/
COLLINGSWORTH TX-
504 PM CDT THU AUG 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHEASTERN COLLINGSWORTH COUNTY...
AT 504 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHWEST OF TEXOLA TO 4 MILES NORTH OF
DODSON...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE.
HAIL DAMAGE TO VEHICLES IS EXPECTED.
THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN COLLINGSWORTH COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3485 10012 3517 10013 3518 10000 3476 10000
TIME...MOT...LOC 2204Z 231DEG 20KT 3515 10003 3483 10003
HAIL...1.25IN
WIND...60MPH
$$
JC713
WWUS54 KAMA 252213
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
513 PM CDT THU AUG 25 2016
TXC087-252223-
/O.EXP.KAMA.SV.W.0260.000000T0000Z-160825T2215Z/
COLLINGSWORTH TX-
513 PM CDT THU AUG 25 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COLLINGSWORTH
COUNTY WILL EXPIRE AT 515 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
THE PANHANDLE OF TEXAS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
AMARILLO.
LAT...LON 3485 10012 3517 10013 3518 10000 3476 10000
TIME...MOT...LOC 2209Z 251DEG 21KT 3515 10003 3483 10003
$$
JCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 2:56 PM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Aug 25, 2:56 PM CDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
256 PM CDT THU AUG 25 2016
.DISCUSSION...
A stationary front across the southeast Texas Panhandle may serve as
a focus for additional shower and thunderstorm development. Upper
level flow is parallel to this front, so training storms will be
likely in the southeast Texas Panhandle. Therefore, have gone ahead
and issued a Flood Watch for this area. Heavy rain producing
thunderstorms will be possible across other parts of the panhandles
overnight, but they do not look to be as well organized as in the
southeast. An elongated upper level trough over eastern New Mexico
will slowly lift northeast across the area overnight, so would
expect showers and storms to persist.
Chances of rain fall off a little on Friday for the panhandles as
the upper level trough moves off to the east. However, stronger
winds aloft will move across northern areas, so shower and
thunderstorm chances will be best there.
The flow aloft will remain out of the southwest through the first
half of next week. This will bring several upper level disturbances
and subtropical moisture over the panhandles. This should allow for
daily chances of showers and thunderstorms. By mid week next week an
upper level ridge will start to move over the area, so this may
diminish chances for rain a little.
&&
.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX 63 84 64 87 64 / 70 20 10 20 20
Beaver OK 64 86 66 92 66 / 60 40 50 20 40
Boise City OK 60 83 61 86 61 / 50 40 40 30 30
Borger TX 65 86 67 90 66 / 70 30 20 20 30
Boys Ranch TX 63 86 64 89 64 / 70 30 20 20 20
Canyon TX 63 85 64 88 64 / 80 20 10 20 20
Clarendon TX 65 86 66 89 66 / 70 20 10 10 20
Dalhart TX 61 85 62 88 62 / 60 30 40 20 30
Guymon OK 63 85 65 90 65 / 60 40 50 30 40
Hereford TX 62 84 63 87 64 / 80 20 10 20 20
Lipscomb TX 65 86 67 91 67 / 70 30 20 20 40
Pampa TX 63 83 65 88 65 / 70 20 10 20 30
Shamrock TX 66 87 68 91 68 / 70 10 10 10 30
Wellington TX 67 88 69 92 69 / 70 10 10 10 20
&&
.AMA Watches/Warnings/Advisories...
TX...Flood Watch through Friday morning for the following zones:
Armstrong...Collingsworth...Donley...Gray...Hemphill...
Wheeler.
OK...None.
&&
14/15Hazardous weather outlook, Aug 25, 3:13 PM CDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 313 PM CDT THU AUG 25 2016 OKZ001>003-TXZ001>020-260815- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 313 PM CDT THU AUG 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. THUNDERSTORMS WILL BE FOUND ACROSS MOST OF THE PANHANDLES. SOME STORMS MAY BECOME STRONG TO SEVERE WITH THUNDERSTORM WIND GUSTS TO AROUND 60 MPH AND LARGE HAIL BEING THE PRIMARY THREATS. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL WHICH MAY RESULT IN FLOODING OR FLASH FLOODING. A FLOOD WATCH IN EFFECT FOR THE SOUTHEAST TEXAS PANHANDLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS WILL BE POSSIBLE FRIDAY THROUGH FRIDAY NIGHT. SOME OF THE STORMS MAY BECOME STRONG TO MARGINALLY SEVERE WITH THE MAIN HAZARDS BEING DAMAGING THUNDERSTORM WIND GUSTS TO AROUND 60 MPH AND SMALL HAIL. THUNDERSTORMS WILL ALSO BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL WHICH MAY RESULT IN FLOODING OR FLASH FLOODING. THUNDERSTORM CHANCES PERSIST THROUGH THE WEEKEND INTO THE MIDDLE OF NEXT WEEK. WHILE AN ISOLATED STRONG STORM CANNOT BE RULED OUT...WIDESPREAD SEVERE STORMS ARE NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION WILL BE POSSIBLE TONIGHT.
In the hours before
Special weather statement, Aug 25, 2:30 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
230 PM CDT THU AUG 25 2016
TXZ019-252000-
DONLEY TX-
230 PM CDT THU AUG 25 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DONLEY COUNTY UNTIL
300 PM CDT...
AT 230 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHWEST OF CLARENDON...MOVING NORTH AT 10 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CLARENDON AND GREENBELT LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3491 10109 3502 10109 3502 10080 3481 10087
3479 10092 3479 10105
TIME...MOT...LOC 1930Z 181DEG 10KT 3485 10098
14Special weather statement, Aug 25, 2:41 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 241 PM CDT THU AUG 25 2016 TXZ019-020-252015- DONLEY TX-COLLINGSWORTH TX- 241 PM CDT THU AUG 25 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL COLLINGSWORTH AND SOUTHEASTERN DONLEY COUNTIES UNTIL 315 PM CDT... AT 241 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER HEDLEY...OR 12 MILES NORTHWEST OF MEMPHIS...MOVING NORTHEAST AT 20 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HEDLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3476 10069 3482 10077 3503 10065 3490 10046 TIME...MOT...LOC 1941Z 225DEG 18KT 3486 10069 14
Special weather statement, Aug 25, 3:10 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
310 PM CDT THU AUG 25 2016
TXZ018-252100-
ARMSTRONG TX-
310 PM CDT THU AUG 25 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ARMSTRONG COUNTY UNTIL
400 PM CDT...
AT 309 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES EAST OF WAYSIDE...OR 18 MILES SOUTH OF CLAUDE...MOVING NORTH AT
10 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHERN ARMSTRONG
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3480 10152 3504 10147 3495 10116 3475 10131
3475 10133
TIME...MOT...LOC 2009Z 200DEG 8KT 3484 10139
14Special weather statement, Aug 25, 4:08 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
408 PM CDT THU AUG 25 2016
TXZ013-014-018-019-252215-
ARMSTRONG TX-GRAY TX-DONLEY TX-CARSON TX-
408 PM CDT THU AUG 25 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ARMSTRONG...SOUTHEASTERN
CARSON...SOUTHWESTERN GRAY AND WESTERN DONLEY COUNTIES UNTIL 515 PM
CDT...
AT 408 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM GROOM TO 17 MILES EAST OF WAYSIDE. MOVEMENT WAS
NORTHEAST AT 20 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GROOM AND GOODNIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE SHELTER IN A STURDY BUILDING IF THREATENING WEATHER APPROACHES.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
THE PANHANDLE OF TEXAS.
LAT...LON 3477 10143 3531 10125 3540 10089 3475 10098
3475 10134
TIME...MOT...LOC 2108Z 223DEG 19KT 3522 10108 3476 10125
JCThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 2:30 PM CDT | Flood Watch | AMA | Armstrong, Collingsworth, Donley, Gray, Hemphill, Wheeler | 14 hr |
| Aug 25, 2:30 PM CDT | Special Weather Statement | AMA | Donley | 30 min |
| Aug 25, 2:41 PM CDT | Special Weather Statement | AMA | Donley | 34 min |
| Aug 25, 2:56 PM CDT | Severe Thunderstorm Warning | AMA | Donley, Gray | 64 min |
| Aug 25, 3:10 PM CDT | Special Weather Statement | AMA | Armstrong | 50 min |
| Aug 25, 3:19 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley | 56 min |
| Aug 25, 4:08 PM CDT | Special Weather Statement | AMA | Armstrong | 67 min |
| Aug 25, 4:44 PM CDT | Special Weather Statement | AMA | Randall | 61 min |
| Aug 25, 5:19 PM CDT | Special Weather Statement | AMA | Donley | 26 min |
| Aug 25, 5:26 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Potter, Randall | 45 min |
| Aug 25, 5:47 PM CDT | Areal Flood Advisory | AMA | Potter, Randall | 3 hr |
| Aug 25, 6:42 PM CDT | Special Weather Statement | AMA | Deaf Smith | 63 min |
| Aug 25, 6:57 PM CDT | Special Weather Statement | AMA | Potter | 63 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.